# SDR UALA2013041502568

- Difficulty date: April 14, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 65,507 hours, 23,289 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Shorted
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE ARMED LIGHT WILL NOT COME ON.   TROUBLESHOT AND FOUND WIRE 3682 GROUNDED AND FOUND FWD AND AFT R4 DOOR PROXIMITY SENSORS SHORTED.  REMOVED & REPLACED R4 DOOR PROXIMITY SENSORS, OPS CHECKED GOOD IAW AMM 25-66-11 AND WDM 25-66-11.
